← Search

Review of Economic Studies Vol. 45 No. 1 1978

A Theorem on Utilitarianism

E. Maskin

Harvard University Press

Abstract

Journal Article A Theorem on Utilitarianism Get access Eric Maskin Eric Maskin Harvard University Search for other works by this author on: Oxford Academic Google Scholar The Review of Economic Studies, Volume 45, Issue 1, February 1978, Pages 93–96, https://doi.org/10.2307/2297086 Published: 01 February 1978

DOI
10.2307/2297086
Volume
45
Issue
1
Pages
93-96
Language
en
Sources
openalex crossref

Cite